# SDR SWIA200717780

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 8,156 hours, 7,168 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDOW SHATTERED AFTER LANDING.  REPLACED THE CAPTAIN'S SIDE WINDOW IAW MM 56-12-01 AND RII 56-220-1000, SN OFF: 03196H666.
